# SDR GTIA000276

- Difficulty date: August 13, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FLT 886 - AISLE PATH LIGHTING COMING UP.  RESECURED AISLE PATH LIGHTING IAW DC9 MM 33-50-0.  OPS CHECK GOOD.  (M)
